Processing math: 0%
ZHOU Yong, . SOME RESULTS OF THE INCREMENT OF LOCAL TIME ON A RANDOM WALK[J]. Chinese Journal of Applied Probability and Statistics, 1990, 6(1): 34-46.
Citation: ZHOU Yong, . SOME RESULTS OF THE INCREMENT OF LOCAL TIME ON A RANDOM WALK[J]. Chinese Journal of Applied Probability and Statistics, 1990, 6(1): 34-46.

SOME RESULTS OF THE INCREMENT OF LOCAL TIME ON A RANDOM WALK

More Information
  • Received Date: November 20, 1987
  • Let Nt) be the local time at zero (the number of returns to zero up to time t) of a reccurrent random walk. We obtain the following main theorem (1) (lim a.s (2)if \lim _{T \rightarrow \infty} a_T / \log T=\infty then $\begin{aligned} & \lim _{T \rightarrow \infty} \sup _{a_x

Catalog

    Article views (11) PDF downloads (2) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return